# SDR AALA20050326

- Difficulty date: May 12, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - LOWER AFT EMERGENCY LIGHT ON FUSELAGE INOPERATIVE.  REPLACED LIGHT FOR LOWER AFT EMERGENCY LIGHT ON LEFT FUSELAGE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
